# SDR DL73S060347

- Difficulty date: April 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 52,865 hours, 40,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410513
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 24 FLOOR SUPPORT IS CRACKED AND REQUIRES REPLACEMENT OF A CHANNEL AND WEB DOUBLER FOR COMPLIANCE WITH AD 2001-17-18.  OVERSIZED THE CRACKED HOLE AND REPLACED THE WEB DOUBLER AND CHANNEL REF AD 2001-17-18.
